CureZone   Log On   Join
Re: severe bleeding after removal
 
mumof4 Views: 7,503
Published: 15 years ago
 
This is a reply to # 883,427

Re: severe bleeding after removal


I had mine for over 2 years and a couple of days after taking it out, I had a heavy bleed for a few days with blood clots, followed by about a week of normal/light bleeding. The best part (or should I say most comforting) was that it was red and not brown sludge coloured like with Mirena. My periods had pretty much been reduced to about half a day of light spotting about every 6-8 wks, so I'm not sure where all my bleeding came from after I took it out. From what I've been reading on here, it seems to be a normal thing to get blood clots a couple of days after removal. I'm still waiting on my first period to see if things are returning to normal.

Also, people should be aware that ibuprofen is a blood thinner (like aspirin), so if you're bleeding due to a possible severed blood vessel (which is probably a load of crap), you may want to consider an alternative pain relief. I've tried a paracetamol/codeine combination which seems pretty good.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

3.777 sec, (1)